It is currently Wed Aug 23, 2017 3:12 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Sun Sep 19, 2010 8:08 pm 
Offline
Average Poster
Average Poster

Joined: Sat Aug 01, 2009 3:45 am
Posts: 15
Anyone else feel sick if they dose twice in one day? Not even a full 2nd dose? but enough to get the little "buzz" i'm on 3mgs of subutex for over a year now. i take my first dose in the morning ( usually around same time unless i have school ) and if i really need to ,some days i'll take .50mg towards night time and the next morning i feel hung over, +increase anxiety and just overall crappy. is it just like any other drug, take too much and you feel sick? i use to not get this problem, but now i do. just wondering who else was out there.. i dont think a small amount like that should make me feel THAT crappy the next day, but im assuming its just something that happens over time, body getting sick of it and dosing too early.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Sep 20, 2010 7:50 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I'm sorry to hear you're feeling badly. Why exactly are you taking the second dose? Is it specifically to get that "high" feeling (it kind of sounded like that, I'm sorry if I read that wrong)? Because 3 mg, in theory, should hold you over for at least 24 hours, although everyone's metabolism is different. You are right around the ceiling (could be at it or below it). The fact that it makes you "feel" something tells me you are below the ceiling. At that level, it's not uncommon for suboxone to "act like" a full agonist and less like the partial agonist that it is. In other words, at low doses it "feels" more like taking a regular narcotic. It's also possible that the 3 mg you take in the morning, regardless of that extra .5 later in the day, is just not lasting a full 24 hours. That does happen at low doses, although usually much lower than what you are taking. But again, everyone and the way they metabolize drugs is different. Maybe that's why you are feeling poorly the next morning. Do you feel better once you dose? That might be an indicator of what's going on for you. I'm not sure if this helps you or if this was the kind of information you were looking for. But I do hope this helps. Let me know if I've misunderstood and you have more questions. Take care.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group